# SDR AALA20150714003

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 68,414 hours, 10,847 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 766088A
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALL ITEMS ON RT ELEC BUSS FLUCTUATED OFF & ON.  EICAS ELEC PAGE SHOWED RT IDG VOLT & FREQUENCY FLUCTUATED RAPIDLY FROM 0 TO 110V.  EICAS IDG OVERHEAT MESSAGE THEN CAME ON SCREEN.  RT IDG SWITCHED OFF.  EMERGENCY DECLARED AND DIVERTED.    R & R NR 2 IDG IAW AMM 24-11-01.  PERFORMED ENG RUN.  OPERATIONAL CHECKED NORMAL.
